# SDR MALA976270

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- Engine: Lyc LF5071F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Bird Strike
- Location: Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON ROTATION.  AIRCRAFT RETURNED TO HPN.  MAINTENANCE PERFORMED BOROSCOPE INSPECTION.  ALL CHECKS GOOD.
